# SDR CALA2021031600323

- Difficulty date: March 16, 2021
- Submitted: March 17, 2021
- Operation: Air carrier
- Aircraft: N77867
- Make and model: Boeing 757-33N
- Aircraft serial: 32592
- Aircraft time: 59,503 hours, 17,360 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N51262
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B757-53-3-0579 RH OTBD FLOORBEAM HAS LIGHT CORROSION AT BS1640 RB 44 - RBL 46 REF HAECO GSO NR 9281257 CLEANED AREA ON FLOORBEAM AT BS1640 RBL 44-46 REMOVED .025" ORIGINAL .070", REMAINING .045" FOUND TO BE OUT OF LIMITS PER B757 SRM 53-00-52, REMOVED AND REPLACED FLOORBEAM AT BS1600-16 40 RBL 44-46 PER B DWG 146N5126 REV A, B SRM 757 51-40-02 REF HA ECO GSO NR 9281257.
